MAUDE Adverse Event Report: COMBO ZHONGSHAN MEDICAL EQUIPMENT DRIVE; ROLLATOR

COMBO ZHONGSHAN MEDICAL EQUIPMENT DRIVE; ROLLATOR
Model Number 10257RD-1
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Codes Fall (1848); Bone Fracture(s) (1870)
Date of Event 02/01/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare is the initial importer of the device which is a rollator.The device has not been retrieved for evaluation.We will file a follow-up when additional data becomes available.The brakes did not engage fully.The user sat down and the device rolled.She fell and broke her clavicle bone and received some bruises on her hip.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
COMBO ZHONGSHAN MEDICAL EQUIPMENT
no.6 tongxing east road
dongsheng town
zhongshan city, guangdong, 52841 4
CH  528414
MDR Report Key12424407
Report Number2438477-2021-00040
Device Sequence Number3332700
Product Code ITJ
UDI-Device Identifier00822383260204
UDI-Public822383260204
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/03/2021
Report Date (Section F) 09/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number10257RD-1
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/23/2021
Device Age4 YR
Date Report to Manufacturer09/05/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Weight47
Date Report Sent to FDA09/03/2021